# SDR AALA20100215DFW01

- Difficulty date: February 14, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 32,649 hours, 13,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING HATCH LOWER EXIT MARKER MISSING LENS.  REPLACED LENS FOR RIGHT OVERWING HATCH LOWER EXIT MARKER, OPS CHECKS NORMAL.
